Skin Rashes On The Neck?
Hello. I want to ask, my neck has a rash and itch because of what? Before there was a rash, I took the medicine Moxigra Amoxillin because I was sick with shortness, what is it? And how to overcome it. Thank you
Hello Mega Putri, thank you for the question on HealthReplies.com.
Read the complaints that you experience at this time, it can be caused by several possible diseases such as:
Contact dermatitis Atopic eczema Allergic reactions due to drugs Hives (urticaria) Fungal infections of the skin To determine whether your complaint is currently related or not with the drug you are taking, you should check your condition with your doctor for a thorough evaluation of both complaints , physical condition and also the treatment that you are currently undergoing. The doctor may suggest you to do some additional tests to help your rash complaints and also shortness of breath that you are also experiencing such as chest X-rays, blood tests or other tests depending on your doctor's consideration. After that, it can be ascertained what is the second cause of the complaint that you are experiencing and whether the rash complaints currently related to the use of amoxicillin drugs or not.
At this time, you should stop using the drug if it is not directed by your doctor (on your own initiative). If indeed its use is as directed by a doctor, keep taking the drug as directed, but stop it immediately if the rash complaints get worse or multiply. Don't scratch the rash, use a topical powder like calamine powder to help reduce the itchy complaint. Do not use topical or oral medication for itching without any clear instructions from the doctor. Also keep your body's skin clean, if you sweat immediately clean the area with a soft cloth clean and dry.
I hope this helps.